# SDR CALA2018110502282

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141A83154
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR NR 9878413 - FORWARD AND REPLACED CORRODED INNER CHORD AND F WD WET AREA BETWEEH STA 294 AND STA 328, RBL 53 PER REF B737 SRM 51-40-02 REMOVED AND REPLACED CORRODED INNER CHORD AND FWD WET AREA BETWE EN STA 294 AND STA 328 RBL 53 PER REF B737 SRM 51-40-02
